I have an appointment with a cardiologist because my cholesterol is high & my blood pressure keeps bouncing up & down pretty much on a daily basis. what are some side affects of these med interacting with anti-seizure meds?
From the research I did, Dilantin has a couple side effects on the Cardivascular system. The Hypotension and Tachycardia .
Hypotension is when the blood pressure lower than it should be.
Tachycardia, is when the heart rate rate picks up to 100 beats a minute.
So the cardiologist may have came up with abnormal blood pressure.
You may want to talk to your neurologist about it . See if he/she knows more about your medication and whether or not you’re in danger.
See if you can get your cardiologist and you neuro to speak together about your case. The medical profession is so specialized. If they talk, then you know that each doc is aware of the problem, and hopefully can come up with a solution together that you feel you can trust.
I've been on 2 cholesterol lowering meds, blood pressure meds, and multi anti-seizure meds for over 3 years. I let all of my doctors know everything I'm on so they can decide what works.
As well as being on epilepsy meds I also take 20 mg of simvastatin at night .No one's ever told me there may be an Int seraction
Your cardiologist can tell what's best for yourself & your heart. Everyone is different, how epilepsy + meds affects us varies. I have been on D 40+ years. My cholesterol level is very low and so is blood pressure. This is not due to Dilantin it's just me. In your opposite case/ heart problem the cardiologist will know if , which meds to stay on .
We never share your personal information with anyone.